NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"help, am bleeding frm my vagina n my urethra after completing my ciproflozacin n flagyl for typhoid. missed period by five days n started bleeding after den. d blood gushes out dem evrywhr except where I urinate frm n my urine don't burn me n no pain. I nid an answer pls cos urethra bleedind is one of d side effect of cipro. "

    User Avatar
    A 31 years year old female asked:
    3 years ago
    help, am bleeding frm my vagina n my urethra after completing my ciproflozacin n flagyl for typhoid. missed period by five days n started bleeding after den. d blood gushes out dem evrywhr except where I urinate frm n my urine don't burn me n no pain. I nid an answer pls cos urethra bleedind is one of d side effect of cipro.
    Dr. Oluwafemi A answered:
    3 years ago
    Good evening. Am so sorry about ur condition. Ur bleeding might not be from d use of the cipro and flagyl. And u said u missed ur period. First, it might be menstruation u ar starting or probably u had miscarriage from a pregnancy. But i will advice u see ur doctor or gynaecologist to examine u very well to know the site of the bleeding and necessary treatment. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app